# SDR 2008FA0000202

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: General aviation
- Make and model: Cessna 172D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN UNKNOWN AMOUNT OF AC FIREWALL ATTACH ASSEMBLIES (ENGINE MOUNTS) THAT WERE NOT FAA-PMA APPROVED. THE MIDO ATTEMPTED TO CONTACT THE OWNER OF MFG CONCERNING THIS MATTER, HOWEVER, ALL PHONE CALLS WERE NOT RETURNED, AND CERTIFIED LETTERS NOT ACCEPTED. AS OF THIS TIME, THE COMPANY HAS CLOSED DOORS, HOWEVER, A FIREWALL ASSEMBLY WAS FOUND ON AC. THE OWNER OF THE AIRCRAFT WAS ADVISED THAT THE PART WAS NOT APPROVED AND IT HAD TO BE REMOVED. THE MIDO WAS INFORMED OF THE UNAPPROVED MOUNT. THE MOUNT DOES NOT HAVE A PART NUMBER. THE MIDO WILL CONTACT THE FAA SUP OFFICE TO PUT OUT A NOTICE. RECOMMEND THAT INFORMATION BE DISSEMINATED TO THE AC MFG COMMUNITY TO ADVISE OWNERS, PILOTS, AND MECHANICS IF THEY HAVE ANY OF THESE MOUNTS, TO PULL THE AIRCRAFT FROM SERVICE AND CONTACT THE MIDO.
